On the Maximal Output Admissible Set for a Class of Bilinear Discrete-time Systems

Youssef Benfatah, Amine El Bhih, Mostafa Rachik, Abdessamad Tridane

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

Given a discrete-time controlled bilinear systems with initial state x0 and output function yi, we investigate the maximal output set Θ(Ω) = {x0 ∈ ℝn, yi ∈ Ω, ∀ i ≥ 0} where Ω is a given constraint set and is a subset of ℝp. Using some stability hypothesis, we show that Θ(Ω) can be determined via a finite number of inequations. Also, we give an algorithmic process to generate the set Θ(Ω). To illustrate our theoretical approach, we present some examples and numerical simulations. Moreover, to demonstrate the effectiveness of our approach in real-life problems, we provide an application to the SI epidemic model and the SIR model.

Original languageEnglish
Pages (from-to)3551-3568
Number of pages18
JournalInternational Journal of Control, Automation and Systems
Volume19
Issue number11
DOIs
Publication statusPublished - Nov 2021

Keywords

  • Asymptotic stability
  • bilinear systems
  • constraint set
  • discrete-time systems
  • output admissible set

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Computer Science Applications

Fingerprint

Dive into the research topics of 'On the Maximal Output Admissible Set for a Class of Bilinear Discrete-time Systems'. Together they form a unique fingerprint.

Cite this